# SDR ASAA2023062643766

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 2,781 hours, 828 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ON LANDING ROLLOUT. GROUNDED - YES. OMF SHOWS 2 STATUS MESSAGES: ENG 1 REVERSER AND ENG1 CONTROL. RAN IFIM TASKS 678-20-00-810-857 AND 678-30-00-810-810. RESET AND TEST OF BOTH SYS OK.ERASED LATCHED MESSAGE. NO CORROLATED FAULTS.SEAMC PHIL NOTIFIEDTSAR174M.
